DSpace About DSpace Software 日本語
 

GINMU >
01 奈良県立医科大学 >
011 医学部 >
0112 紀要 >
01121 Journal of Nara Medical Association >
Vol.72 No.1,2,3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10564/3976

Title: 局所麻酔薬によるアナフィラキシー様症状を示した児童に対して、リドカインチャレンジテストを施行した一例
Other Titles: A Lidocaine Challenge Test to A School-Aged Child WHO Experienced Anaphylactoid Reactions Caused by Local Anesthetics: A Case Report.
Authors: 政木, ジェニファー明子
土井, 政明
古市, 康子
Keywords: Drug Allergy
Lidocaine
Adverse Drug Reaction
Challenge Test
Anaphylaxis
Issue Date: 30-Jun-2021
Publisher: 奈良医学会
奈良県立医科大学
Citation: Journal of Nara Medical Association Vol.72 No.1,2,3 p.23-28 (2021.06)
Abstract: Anaphylaxis to local anesthetics occurs rarely. However,adverse reactions to local anesthetics are often similar to anaphylaxis, thereby causing difficulty in accurate diagnosis. This report describes the case of a 10-year-old boy who was suspected of a local anesthetic allergy due to impaired consciousness and convulsive seizures after administration of local anesthetics. The challenge test to lidocaine, which is one of the possible causative drugs, was performed. No allergic symptoms were observed following the subcutaneous administration of 1.1 mL of lidocaine, and the challenge test was judged negative. Although anaphylaxis-like symptoms often occur after administration of local anesthetics, the probability of actual allergy to local anesthetics is low. When a local anesthetic allergy is suspected in a patient, a challenge test to the suspected drug could accurately determine allergy and prevent its improper use or unnecessary avoidance in that patient.
URI: http://hdl.handle.net/10564/3976
ISSN: 13450069
Appears in Collections:Vol.72 No.1,2,3

Files in This Item:

File Description SizeFormat
23-28p..pdf7.85 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback